# SDR SWAA2013052816536

- Difficulty date: May 8, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INTERNAL AREA OF FIXED T/E STRUCTURE ANGLE CRACKED AT WS 537.872.  R & R ANGLE IAW SRM AND DWG.
